# SDR ABXA9600597

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- Engine: Pwa JT3D3B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 11230311
- Condition: Defective
- Location: Nr4 Engine
- Part time: 5,244 hours
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE FEED PUMP PRESSURE LIGHT ILLUMINATED WHILE CLIMBING THROUGH 24,000 FEET AND ENGINE FLAMED OUT.  CHECKLIST PROCEDURES WERE ACCOMPLISHED AND THE ENGINE HAD RELIGHT.  REPLACED BOOST AND FEED PUMPS FOR THE NR 4 ENGINE IAW DC8 MM, CHAPTER 28-20-00.  GROUND RAN ENGINE AND NO DEFECTS NOTED.  NASH PUMP FILTER WAS REMOVED AND FOUND CLEAN.
